Alert archive / Kansas / Tornado Warnings in 2022

Tornado Warning 16, NWS Goodland, KS

May 17, 2022Gove County, Kansas

NWS Goodland, KS issued this tornado warning at May 17, 2022, 7:48 PM CDT for Gove County, Kansas. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2022, 7:48 PM CDT (00:48 UTC)
Expired
May 17, 2022, 8:00 PM CDT
In force
12 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

County Gove County, KS

The radar

The Goodland radar (KGLD), 120 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 6:12 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1888 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
2638 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

955 
WFUS53 KGLD 180048
TORGLD
KSC063-180100-
/O.NEW.KGLD.TO.W.0016.220518T0048Z-220518T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
748 PM CDT Tue May 17 2022

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Northeastern Gove County in west central Kansas...

* Until 800 PM CDT.

* At 748 PM CDT, a confirmed tornado was located near Grainfield,
  moving south at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Law enforcement confirmed tornado. A tornado was reported 
           north of Park, Kansas.

  IMPACT...Expect damage to mobile homes, roofs, and vehicles.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Gove County.

This includes Interstate 70 in Kansas between mile markers 96 and
103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3904 10027 3901 10045 3913 10046 3913 10034
TIME...MOT...LOC 0048Z 342DEG 16KT 3910 10043 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

Trigg
1 follow-up statement
434 
WWUS53 KGLD 180057
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
757 PM CDT Tue May 17 2022

KSC063-180107-
/O.EXP.KGLD.TO.W.0016.000000T0000Z-220518T0100Z/
Gove KS-
757 PM CDT Tue May 17 2022

...THE TORNADO WARNING FOR NORTHEASTERN GOVE COUNTY WILL EXPIRE AT
800 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Kansas.

LAT...LON 3904 10027 3901 10045 3913 10046 3913 10034
TIME...MOT...LOC 0057Z 342DEG 16KT 3907 10042 

$$

Trigg

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 17, 6:28 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 17, 6:28 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
528 PM MDT Tue May 17 2022

.UPDATE...
Issued at 524 PM MDT Tue May 17 2022

Storms have formed along a warm front/dryline that is currently
across Northwestern Kansas. A Severe Thunderstorm Watch for
counties along and southeast of a line from Tribune to Greeley
counties has been issued until 11pm MT/midnight CT. These are
counties along and ahead of the line. Hail and strong winds are
expected to be the main threat as this line moves to east across
the next few hours.

Also storms have formed along the Palmer Divide and are moving
east into the area. These storms are expected to move east with
most of them dissipating shortly after the Colorado state line. A
few may continue eastward with latest guidance giving the highest
chances in Southwestern Nebraska. A few storms may produce strong
wind gusts.

&&

.SHORT TERM...(This evening through Friday Morning)
Issued at 234 PM MDT Tue May 17 2022

The main concerns for the short term period are the potential for
severe weather this afternoon and tomorrow afternoon. A developing
low pressure system just off the Front Range is leading to an
increase in a CU field along with a developing storm near Ft.
Collins/Greeley area. The expectation is that this will continue to
move towards the east towards Yuma/Kit Carson county through the
afternoon with the main threat being damaging wind gusts with
inverted v soundings present along with a copious amount of DCAPE
being present. This activity should weaken as it nears or just
after it cross the Kansas state line as we lose diurnal heating.

The other area for potential severe weather appears to be along and
east of a Tribune to McCook line along a weak cold front/wind shift
boundary. A stout CAP is in place but is anticipated to break
late this afternoon as the better forcing from the Colorado low
and convective temperatures are met. A Slight risk from the SPC is
in place where large hail and damaging winds appear to the main
hazard. RAP forecast soundings near Hill City indicate MUCAPE near
2600 j/kg resulting in a high large hail and significant hail
parameter which may support isolated instances of 2+ inch hail. A
caveat to this would be weak 0-6km shear of 25-35 knots will
would support more of a multicell/cluster to develop; as a result
feel the significant hail potential will be reserved to
initiation time frame of 22-00Z unless a dominant more discrete
cell can occur. Due to the rapid upscale development expected am
anticipating more of a damaging wind threat to eventually develop
as storms move to the east out of the CWA around 05-06Z. A couple
hour landspout potential may develop over portions of Cheyenne
County (CO), Greeley and Wichita counties as the cold front/wind
shift boundary appears to be stationary and SPC Mesoanalysis
depicts and overlapping SFC Vorticity/MLCAPE area, this is
dependent on if any developing updrafts occur in this area.

Wednesday, low level moisture returns to east Colorado.
Anticipated strong diurnal heating to result in high based
updraft development along and near the Front Range. Forecast
soundings indicate the potential for 0-6 shear of 25-35 knots
which would result in a multicell convection solutions as
damaging winds would be the main threat with some potential for
large hail with the strongest storms. High temperatures are
forecast to be in the upper 70s to mid 80s across the area, winds
will however be variable around 5-15 mph across the area.
Overnight, lows will be seasonal in the 50s over the the CWA.

Thursday, high pressure develops over the High Plains with gusty
southwesterly winds advecting dry air as RH values approach the
single digits over western portions of the area. Southwesterly winds
of 15-25 mph and wind gusts up to 35 mph look likely across the
majority of the area. After collaboration with surrounding
offices have went with a Fire Weather Watch for counties along and
west of Kansas Highway 27 for Thursday afternoon. As of 5/14 Fire
Weather Fuel Status for the CWA fuels are dry across the entire
area with a few burn bans remaining in place. The potential for
rainfall due today and tomorrows convective potential does exists
which may inhibit short term fire weather concerns, opted to go
for the watch due to the very dry recent conditions and not
making any assumptions on how much rainfall each county may
receive as a widespread rain is not currently expected at this
time. Thursday evening a strong cold front is expected to move
into the area which will allow winds to shift from the SW to the
NE during the evening hours, which would pose the risk for a
rapidly changing wildfire direction if one were to be ongoing.
Cooler temperatures then move into the area behind the front into
Friday morning with overnight lows in the upper 30s across east
Colorado to the low 50s over eastern portions of the area.

.LONG TERM...(Friday through Tuesday)
Issued at 1245 PM MDT Tue May 17 2022

Friday will be breezy and much cooler with high temperatures
ranging from the lower 50s in northeast Colorado to the lower 70s
in Hill City. Upper trough approaching the Rockies will cause
increasing clouds through the day. Precipitation chances start in
northeast Colorado Friday afternoon and spread across the
remainder of the area Friday night, ending Saturday morning. As
temperatures drop into the lower 30s, rain will mix with or change
to snow, mainly in northeast Colorado, but possibly into northwest
Kansas and southwest Nebraska as far east as Highway 25. Models
still aggressively accumulating snow, but with warm ground
temperatures expecting quite a bit of melting. Nonetheless, an
inch or so of slushy accumulation possible during this time. Frost
and freeze highlights will probably be necessary as the growing
season is well under way. Might see some sun Saturday afternoon
and optimistically have highs in the 50s and 60s. Another late
season frost or freeze possible Saturday night as well, mainly
along and west of Highway 25 and into northeast Colorado, as
temperatures drop into the 30s once again.

For Sunday and Monday, another shortwave trough will be moving out
of the northern Rockies and across the central High Plains.
Temperatures will warm into the upper 60s to lower 70s Sunday
afternoon before scattered showers develop Sunday night with the
upper system. Temperatures will be warm enough for all rain this
time around, with lows Sunday night in the 40s. Showers will
continue into Monday morning before ending Monday afternoon. High
temperatures on Monday will be in the upper 60s to lower 70s with
lows Monday night in the 40s. Tuesday currently looks dry as upper
flow turns southwest ahead of the next system digging into the
central Rockies Tuesday night. Downsloping wind component will
allow temperatures on Tuesday to warm to around 80.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 445 PM MDT Tue May 17 2022

For KGLD... VFR conditions are expected through the period.
However, a round of thunderstorms may reach the terminal during
the evening hours (likely between 01-03Z). Ahead of the
thunderstorms, the outflow may kick up blowing dust and reduce
visibility a bit. If the thunderstorms or outflow goes over the
terminal, expect strong wind gusts potentially in excess of 50 kts
and a sudden wind change. After the thunderstorms pass,
relatively quiet conditions and lower wind speeds are expected.

For KMCK... VFR conditions are expected through the period.
However, thunderstorms may move near and through the terminal
closer to midnight local time (around 03-05Z). The blowing dust
potential is not expected to reach the terminal. If the
thunderstorms or outflow goes over the terminal, expect strong
wind gusts potentially in excess of 50 kts and a sudden wind
change. Conditions will then be relatively quiet with winds
reducing in speed.

&&

.FIRE WEATHER...
Issued at 234 PM MDT Tue May 17 2022

Fire weather concerns again return to the area Thursday as
southwesterly flow advects dry and warm conditions back into the
area. High temperatures in the 90s will aid in RH values dropping
to near the single digits across western portions of the area.
Southwesterly winds will gust up to 35 mph as diurnal mixing
increases during the afternoon. Fuels currently remain receptive
for wildfire development, as result a Fire Weather Watch was
issued for counties along and west of Kansas Highway 27 on
Thursday. An advancing cold front during the evening hours will
cause winds to turn the northeast resulting in unpredictable
changing of wildfires if one were to be occurring.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Fire Weather Watch from Thursday morning through Thursday
     evening for KSZ001-013-027-041.

CO...Fire Weather Watch from Thursday morning through Thursday
     evening for COZ252>254.

NE...NONE.
&&

UPDATE...KAK
SHORT TERM...TT
LONG TERM...024
AVIATION...KAK
FIRE WEATHER...TT
Hazardous weather outlook, May 17, 6:23 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
523 PM MDT Tue May 17 2022

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-182330-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
523 PM MDT Tue May 17 2022 /623 PM CDT Tue May 17 2022/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS EVENING AND TONIGHT...

A Severe Thunderstorm Watch is in effect until 11pm MT/midnight CT
for counties along and southeast of a line from Norton county to
Greeley county. Damaging wind gusts and large hail are the primary
threats with these storms.

Thunderstorms are also possible for counties along and near the
Colorado border this evening. A few of the storms may produce strong
wind gusts.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...

Scattered thunderstorms will develop along southern portions of the
Colorado Front Range early Wednesday afternoon, tracking east toward
the Kansas border during the late afternoon and early evening.
A few severe storms are possible, mainly south of Interstate 70 and
west of Highway 83 between 3 PM and 9 PM MDT.

Near critical to critical fire weather conditions are anticipated
across the entire Tri-State area on Thursday. An abrupt northerly
wind shift during the late afternoon and early evening is the
primary concern.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of severe wind gusts, hail of any size, flooding and
any tornadoes are appreciated. Please call, email or send in social
media reports.

In the hours before

Special weather statement, May 17, 7:14 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Goodland KS
714 PM CDT Tue May 17 2022

KSZ042-180045-
Wichita KS-
714 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of southern Wichita
County through 745 PM CDT...

At 714 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Leoti, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southern Wichita
County, including the following locations... Selkirk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Goodland.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Kansas.

&&

LAT...LON 3836 10157 3848 10157 3853 10140 3836 10120
      3826 10151 3827 10151
TIME...MOT...LOC 0014Z 317DEG 8KT 3840 10147

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Trigg
Special weather statement, May 17, 7:15 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Goodland KS
615 PM MDT Tue May 17 2022

COZ091-092-180045-
Kit Carson County CO-Cheyenne County CO-
615 PM MDT Tue May 17 2022

...A strong thunderstorm will impact portions of northwestern
Cheyenne and south central Kit Carson Counties in east central
Colorado through 645 PM MDT...

At 615 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Kit Carson, or 21 miles south of Seibert, moving
southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Cheyenne and south central Kit Carson Counties in east central
Colorado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3894 10303 3914 10290 3905 10252 3872 10287
TIME...MOT...LOC 0015Z 301DEG 24KT 3898 10289

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MRC
Special weather statement, May 17, 7:29 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Goodland KS
729 PM CDT Tue May 17 2022

KSZ028-180100-
Logan KS-
729 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of central Logan County
through 800 PM CDT...

At 728 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Russell Springs, or 18 miles southwest of Oakley,
moving southeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Russell Springs around 740 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Kansas.

&&

LAT...LON 3902 10124 3909 10110 3892 10091 3884 10114
TIME...MOT...LOC 0028Z 316DEG 16KT 3899 10116

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Trigg
Special weather statement, May 17, 7:44 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Goodland KS
644 PM MDT Tue May 17 2022

COZ090-091-180115-
Kit Carson County CO-Yuma County CO-
644 PM MDT Tue May 17 2022

...A strong thunderstorm will impact portions of southwestern Yuma
and north central Kit Carson Counties through 715 PM MDT...

At 644 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cope, or 24 miles north of Seibert, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Yuma
and north central Kit Carson Counties, including the following
locations... Joes and Kirk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3957 10280 3973 10280 3970 10249 3941 10271
      3957 10285
TIME...MOT...LOC 0044Z 303DEG 22KT 3965 10281

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MRC
Local storm report, May 17, 7:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
647 PM MDT TUE MAY 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TORNADO          PARK                    39.11N 100.36W
05/17/2022                   GOVE               KS   FIRE DEPT/RESCUE

            FIREFIGHTER REPORTED LANDSPOUT TORNADO JUST
            NORTH OF PARK.

&&
Special weather statement, May 17, 7:48 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Goodland KS
648 PM MDT Tue May 17 2022

COZ092-180145-
Cheyenne County CO-
648 PM MDT Tue May 17 2022

...A strong thunderstorm will impact portions of southwestern
Cheyenne County in east central Colorado through 745 PM MDT...

At 648 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Kit Carson, or 18 miles west of Cheyenne Wells,
moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Cheyenne County in east central Colorado, including the following
locations... Firstview.

This includes Highway 385 between mile markers 136 and 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3895 10273 3862 10205 3861 10282 3880 10294
TIME...MOT...LOC 0048Z 304DEG 22KT 3882 10270

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MRC

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:02 PM CDTSpecial Weather StatementGLDSheridan28 min
May 17, 7:14 PM CDTSpecial Weather StatementGLDWichita31 min
May 17, 7:24 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas51 min
May 17, 7:25 PM CDTSevere Thunderstorm WarningGLDGraham27 min
May 17, 7:29 PM CDTSpecial Weather StatementGLDLogan31 min
May 17, 7:35 PM CDTSevere Thunderstorm WarningGLDLogan25 min
May 17, 7:49 PM CDTSpecial Weather StatementGLDWichita26 min
May 17, 7:54 PM CDTSpecial Weather StatementGLDGraham36 min
May 17, 8:11 PM CDTSpecial Weather StatementGLDGove34 min
May 17, 8:39 PM CDTSpecial Weather StatementGLDWichita36 min
May 17, 8:53 PM CDTSpecial Weather StatementGLDGreeley, Wichita22 min
May 17, 9:16 PM CDTSpecial Weather StatementGLDGreeley, Wichita29 min
May 17, 9:32 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman44 min
May 17, 9:43 PM CDTSpecial Weather StatementGLDWallace17 min
May 17, 9:46 PM CDTSpecial Weather StatementGLDWichita14 min
May 17, 9:56 PM CDTSpecial Weather StatementGLDGreeley34 min
May 17, 10:20 PM CDTSpecial Weather StatementGLDSherman25 min
May 17, 10:23 PM CDTSpecial Weather StatementGLDWallace37 min
May 17, 10:57 PM CDTSpecial Weather StatementGLDWichita33 min
May 18, 3:10 PM CDTRed Flag WarningGLDCheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more30 hr
May 18, 5:33 PM CDTSpecial Weather StatementGLDWallace27 min
May 18, 6:07 PM CDTSpecial Weather StatementGLDWallace38 min
May 18, 6:10 PM CDTSpecial Weather StatementGLDWallace35 min
May 18, 6:48 PM CDTSpecial Weather StatementGLDGreeley27 min
May 18, 6:51 PM CDTSpecial Weather StatementGLDWallace24 min

Nearby

Tornado Warnings in Kansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.